MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. URETERO-RENO VIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. URETERO-RENO VIDEOSCOPE
Model Number URF-V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fever (1858)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not been returned to olympus medical systems corp (omsc).The malfunction of the subject device concerning this case has not been reported.The exact cause could not be determined.
 
Event or Problem Description
Olympus medical systems corp.(omsc) received a literature titled ¿clinical study of pcnl and urs for kidney stones with a major axis of 20 mm or more¿.The literature reported the result of 31 cases of ureterorenoscopy (urs) between january 2013 and december 2017.There was a possibility that urs was performed using the urf-v.In this literature, it was reported adverse events as follows; ureteral injury: 2 cases.Fever: 4 cases.Fever (septic shock): 1 case.Based on the available information, a direct relationship between the subject device and the reported adverse events could not be determined.Omsc is submitting seven mdrs according to the number of the adverse events.This is 4 of 7 reports.(2 of 4 fever cases).

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key9725584
Report Number8010047-2020-01402
Device Sequence Number2295543
Product Code FGB
UDI-Device Identifier04953170287183
UDI-Public04953170287183
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K072957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source literature
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURF-V
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;